# SDR USAA2009110292998

- Difficulty date: October 9, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - CRACKED PRESSURE PANEL AT FR 35 - FR 36, +Y1292.  REPAIRED PRESSURE PANEL AT FR 35 - FR 36, +Y1292 IAW EO 5310-01008 AND TASK CARD M2C53306.
